Research Article

Topological Mappings via Bδg-Closed Sets

Number: 21 February 27, 2018
Raja Maruthamuthu , Seenivasagan Narayanasamy , Ravi Otchanathevar
EN

Topological Mappings via Bδg-Closed Sets

Abstract

In this paper we introduce a new class of functions called  Bδg-continuous functions. We obtain several characterizations and some their properties. Also we investigate its relationship with other types of functions. Further we introduce and study a new class of functions namely Bδg-irresolute.

Keywords

Bδg-closed set,δ-continuous function,Bδg-continuous function,Bδg-irresolute function

References

  1. [1] Arya S. P. and Nour T. M., Characterizations of s-normal spaces, Indian J. Pure. Appl. Math., 21 (8) (1990), 717-719.
  2. [2] Devi R., Balachandran K. and Maki H., On generalized ®-continuous and ®- generalized continuous functions, For East J. Math Sci. Special Volume, Part I (1997), 1-15.
  3. [3] Dontchev J. and Ganster M., On ±-generalized closed sets and T3=4-spaces, Mem. Fac. Sci. Kochi Univ. Ser. A, Math., 17 (1996), 15-31.
  4. [4] Lellis T. M. and Meera D. B., Some new classes of generalized continuous functions, Proceedings of the ICMCS 2011, 431-434.
  5. [5] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer Math. Monthly, 70 (1963), 36-41.
  6. [6] Levine N., Generalized closed sets in Topology, Rend. Circ. Math. Palermo, 19(2) (1970), 89-96.
  7. [7] Mashhour A. S., Abd El-Monsef M. E. and El-Deeb S. N., On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt 55 (1982), 47-53.
  8. [8] Meera D. B., New Type of Generalized Closed sets In Topological Spaces, (Communicated).
  9. [9] Njastad O., On some classes of nearly open sets, Paci¯c J. Math., 15 (1965), 961-970.
  10. [10] Noiri T., Super-continuity and some strong forms of continuity, Indian J. Pure. Appl Math., 15 (1984), 241-250.
APA
Maruthamuthu, R., Narayanasamy, S., & Otchanathevar, R. (2018). Topological Mappings via Bδg-Closed Sets. Journal of New Theory, 21, 78-85. https://izlik.org/JA84PK36HN
AMA
1.Maruthamuthu R, Narayanasamy S, Otchanathevar R. Topological Mappings via Bδg-Closed Sets. JNT. 2018;(21):78-85. https://izlik.org/JA84PK36HN
Chicago
Maruthamuthu, Raja, Seenivasagan Narayanasamy, and Ravi Otchanathevar. 2018. “Topological Mappings via BδG-Closed Sets”. Journal of New Theory, nos. 21: 78-85. https://izlik.org/JA84PK36HN.
EndNote
Maruthamuthu R, Narayanasamy S, Otchanathevar R (February 1, 2018) Topological Mappings via Bδg-Closed Sets. Journal of New Theory 21 78–85.
IEEE
[1]R. Maruthamuthu, S. Narayanasamy, and R. Otchanathevar, “Topological Mappings via Bδg-Closed Sets”, JNT, no. 21, pp. 78–85, Feb. 2018, [Online]. Available: https://izlik.org/JA84PK36HN
ISNAD
Maruthamuthu, Raja - Narayanasamy, Seenivasagan - Otchanathevar, Ravi. “Topological Mappings via BδG-Closed Sets”. Journal of New Theory. 21 (February 1, 2018): 78-85. https://izlik.org/JA84PK36HN.
JAMA
1.Maruthamuthu R, Narayanasamy S, Otchanathevar R. Topological Mappings via Bδg-Closed Sets. JNT. 2018;:78–85.
MLA
Maruthamuthu, Raja, et al. “Topological Mappings via BδG-Closed Sets”. Journal of New Theory, no. 21, Feb. 2018, pp. 78-85, https://izlik.org/JA84PK36HN.
Vancouver
1.Raja Maruthamuthu, Seenivasagan Narayanasamy, Ravi Otchanathevar. Topological Mappings via Bδg-Closed Sets. JNT [Internet]. 2018 Feb. 1;(21):78-85. Available from: https://izlik.org/JA84PK36HN